# SDR AALA2020060879006

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 52,828 hours, 33,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT EMERGENCY BATTERY L FAULT DURING OPERATIONAL TEST FOR SLIDE CHANGE. REMOVED AND REPLACED L1 DOOR EMERGENCY BATTERY IN THE OVERHEAD PANEL PER AMM 33-51-38. SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED.
